Doctor insights on:
Doxycycline Uti Head Headache
Day 2 of taking doxycycline for a UTI and my head feels like its going to explode, worst headache ever, is this typical?
The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more
I have neck pain, tension headache along the back of my head, ears keep plugging, and nauseated. I was given keeler (1xqid) 2 days ago for serious uti?
I get nauseous & have headaches @ night. I have an UTI but my nausea and head aches started before my UTI. My lymph node on my breast is swollen....??
Doctor time: Full work up is needed for a person with a urinary tract infection and now with swollen breast lymph nodes. You could have multiple problems causing multiple symptoms. Please see your doctor. ...Read more
Got diagnosed with a UTI..been taking doxycycline twice a day 7 days, still in pain when peeing, slight improvement. it tingles too. normal??
I have a UTI and got Cipro (ciprofloxacin)floxacin to treat it. I'm also taking Doxycycline as antimalarial. Should I stop taking Doxycycline while taking Cipro (ciprofloxacin)?
Take both: Continue both drugs, unless your doctors have different advice. ...Read more
UTI Treatment: In my experience I usually take a sample of urine and do an analysis of the urine. If I suspect an infection, or in the patient has symptoms of an infection, I send the urine to the lab for a culture which will tell me if bacteria grow and what type of bacteria. Also, this will tell me what antibiotic is the best to treat the infection.Metronidazole is not usually used for UTI. ...Read more
Is it okay to use leftover doxycycline (previously used to treat cystic acne a few months ago) to treat my UTI?
Not OK: First, your UTI should be professionally confirmed, ideally in person or at least speaking with your doctor if your symptoms are typical and you did a home self test to confirm positive WBC and nitrite in your urine. Second, doxycycline is not a recommended drug for UTI. And since you took the drug fairly recently, there is a good chance the bacteria causing your UTI is resistant to it. ...Read more
Doctor said I have male cystitis what is this called? She prescribed doxycycline this cured symptoms quickly. It's back again is this normal? No uti.
Possibilities : First , we need to know how many days of Doxycycline you completed. Second did you get tested? Or was this a presumptive dignsosis? If you finished complete course of treatment then the next consideration is that this might be a possible resistant infection. My recommendation is to get test again and confirm is the same problem affecting you.F/u with your doctor on this. ...Read moreSee 1 more doctor answer
A urinary tract infection, also known as an UTI, may involve the kidney, ureter, bladder, or urethra. A common cause is an intestinal bacteria, E. coli. Common symptoms include a frequent urge to urinate, and pain or burning when urinating. Antibiotics are typically ...Read more
A urinary tract infection (often called UTI) is most commonly caused by bacteria and usually refers to an infection in the bladder. Not all bacteria that grows from the urine represents an infection, so the need for antibiotics is determined by your ...Read more
- Talk to a doctor live online for free
- Doxycycline headache
- Doxycycline uti treatment
- Will doxycycline treat uti
- Ask a doctor a question free online
- Doxycycline side effects headache
- Can i get a uti while on doxycycline?
- New daily persistent headache doxycycline
- Uti symptoms headache
- Talk to a urgent care specialist online for free